<< Previous Issue Kyungpook Mathematical Journal (Vol. 32, No. 2) Next Issue >>
Kyungpook Mathematical Journal 1992 Vol. 32, No. 2, 149—290
 Original Articles 
DIMENSIONS OF A CANTOR TYPE SET AND ITS DISTRIBUTION SETS

Hung Hwan Lee, In Soo Baek

Kyungpook Mathematical Journal 1992 Vol. 32, No. 2, 149—152
THE ASYMPTOTIC BEHAVIOR OF THE SRIVASTAVA HYPERGEOMETRIC SERIES HC NEAR THE BOUNDARY OF ITS CONVERGENCE REGION
Megumi Saigo1, H. M. Srivastava2
Kyungpook Mathematical Journal 1992 Vol. 32, No. 2, 153—158
ON OSCILLATIONS OF SECOND ORDER LINEAR DIFFERENTIAL EQUTIONS
A. Zaghrout
Kyungpook Mathematical Journal 1992 Vol. 32, No. 2, 159—166
A NOTE ON SECOND ORDER INTEGRO-DIFFERENTIAL EQUATIONS
A. Zaghrout
Kyungpook Mathematical Journal 1992 Vol. 32, No. 2, 167—175
A MIXED PROBLEM FOR A SECOND ORDER STURM-LIOUVILLE EQUATION
El-Sayed A. M. A
Kyungpook Mathematical Journal 1992 Vol. 32, No. 2, 177—182
ON A CLASS OF MULTIVALENT FUNCTIONS DEFINED BY FRACTIONAL INTEGRAL
Shiv Kumar Pal, K. K. Dixit
Kyungpook Mathematical Journal 1992 Vol. 32, No. 2, 183—195
HAUSDORFF DIEMENSION OF CANTOR-LIKE SETS
C. Ganesa Moorthy, R. Vijaya, P. Venkatachalapathy
Kyungpook Mathematical Journal 1992 Vol. 32, No. 2, 197—202
COMPATIBLE MAPPINGS OF TYPE (A) AND COMMON FIXED POINT THEOREMS

P. P. Murthy1, S. S. Chang2, Yeol Je Cho3, B. K. Sharma4

Kyungpook Mathematical Journal 1992 Vol. 32, No. 2, 203—216
ON SQUARES OF JACOBSON RADICLAS
Yu-Lee Lee
Kyungpook Mathematical Journal 1992 Vol. 32, No. 2, 217—218
ON V-RINGS, P-V-RINGS AND INJECTIVITY
Roger Yue Chi Ming
Kyungpook Mathematical Journal 1992 Vol. 32, No. 2, 219—228
ON A COMMUTATIVITY THEOREM OF QUADRI FOR SEMI-SIMPLE RINGS

R. D. Giri, Ashok R. Dhoble

Kyungpook Mathematical Journal 1992 Vol. 32, No. 2, 229—232
SOME COMMUTATIVITY THEOREMS ON CERTAIN RINGS
R. D. Giri, R. R. Rakhunde
Kyungpook Mathematical Journal 1992 Vol. 32, No. 2, 233—237
NOTES ON A CLASS OF WEAKLY COMMUTATIVE SEMIGROUPS
S. Lajos
Kyungpook Mathematical Journal 1992 Vol. 32, No. 2, 239—245
CANONICAL HOMOLOGY OF PARTITIONS
Abd El-Sattar A. Dabbour, Fayza Abd El-Halim, Nawal Sayed
Kyungpook Mathematical Journal 1992 Vol. 32, No. 2, 247—256
BITOPOLOGICAL [a,b]-COMPACTNESS

G. Balasubramanian

Kyungpook Mathematical Journal 1992 Vol. 32, No. 2, 257—261
WELL-CHAINES RELATOR SPACES

J. Kurdics, Árpád Száz

Kyungpook Mathematical Journal 1992 Vol. 32, No. 2, 263—271
SOME TOPOLOGICAL OPERATORS VIA IDEALS

M. E. Abd El-Monsef, E. F. Lashien1, A. A. Nasef2

Kyungpook Mathematical Journal 1992 Vol. 32, No. 2, 273—284
MANIFOLDS WITH KAEHLER-BOCHNER METRIC
U-Hang Ki1, Byung Hak Kim2
Kyungpook Mathematical Journal 1992 Vol. 32, No. 2, 285—290

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd